User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Hepperger, P. 
Title:
Pricing high-dimensional Bermudan options using variance-reduced Monte-Carlo methods 
Abstract:
We present a numerical method for pricing Bermudan options on a large number of underlyings. The asset prices are modeled with exponential time-inhomogeneous jump-diffusion processes. We improve the least-squares Monte Carlo method proposed by Longstaff and Schwartz introducing an efficient variance reduction scheme. A control variable is obtained from a low-dimensional approximation of the multivariate Bermudan option. To this end, we adapt a model reduction method called proper orthogonal d...    »
 
Journal title:
Journal of Computational Finance 
Year:
2013 
Journal volume:
16 
Journal issue:
Pages contribution:
99-126 
Reviewed:
ja 
Language:
en 
Status:
Postprint / reviewed 
TUM Institution:
Lehrstuhl für Mathematische Statistik 
Format:
Text